Went to my pdoc today to ask for a free therapist from the hospital, and apparently I’m too high functioning for them to accept my application. Now I need to go private again… It’s not that expensive but damn. Finding a therapist that can deal with sz, bp, ocd and ptsd is not easy at all.
Also asked for Gabapentin or something for my anxiety and he prescribed me Propranolol as a PRN. I’ve been on it and liked it, so it’s cool.
Talked about my moods and how they’ve been a bit all over the place, and now I’m taking the Invega injection every three weeks, in three weeks time will have an appointment with my first pdoc (she’s a little rough around the edges, but is a good pdoc) because my pdoc will go on vacation, and decide with her if I’m switching to Abilify, I asked to change because I’m worried about the effects high prolactin can have on me on the long run. So, I’ll be on the oral Invega for six months, while the injectabe is still in my system, and then switch to Abilify. Will work on this during his 3 month vacation, yeah that’s right, three months without my pdoc! Hope everything goes right.
This is the plan.
Thanks for reading.
Forgot to add, that once I’m on Abilify and stable we’ll then see if I need a mood stabilizer.
Counseling is over rated to me. I tried behavioral therapy but it doesn’t undo the damage that has been done to me you know?
I do know. It’s the problem I’ve been having lately. I’m doing CBT but it’s not helping my PTSD at all.
I did the same and it did nothing for me.
So I had this Idea when I was seeing Therapists. They want you to go to someone who makes you feel comfortable. So I picked someone who made me uncomfortable. Specifically a cute, young, fresh out of college, kinda clutzy, funny woman. Because the thought of Telling My Crazy to Someone Who I was Attracted to (physically & Mentally) was Terrifying.
Paralyzed. No… I Can’t. This is Too Hard. F#ck This. Burst Into Unflattering Man Weep Type of Scared.
It Was Rough. But I did it. That alone Helps me Sometimes.
Just a Thought, Results May Vary.
I like to turn Things into Games…
I actually got an increase in physical strength when they put me on Abilify. That drug did a lot of good things for me, but it made me too hyped up. They eventually took me off it.
I hate when insurance companies and governments do this. They think it makes sense to give the funding to the people who are more in need, but then they end up leaving the high functioning people without the supports they need to stay high functioning. It’s the same in special education. I’m glad you’re able to get a private therapist still.
Yep! I get that they need the vacant spots for people that are not med compliant or are in desperate need of people to talk to, or just someone who listens.
Rooting for you. I didn’t know these transitions were challenging you… I think of you as very clear and concise…
When I was stable I’ve gone 3 months many times… I was OK… You’ll still have therapy too so I think you’ll be OK.
Best wishes bud
It was supposed to be longer, but I needed to talk to him today. It’s all good though, I’m fine. Should be fine with the oral Invega too.
Abilify is great for me. Take care @Minnii I wish you well and happy
good luck @Minnii. I hope the new meds help. i’m always scared to try new meds, cause I think “what if its worse?” two times that prediction came true with fanapt and invega.
Anytime Amiga (Amiga is Spanish for friend)
Amiga is portuguese for friend too (female)
Cool. I thought Portuguese and Spanish were a little similar.
I’m scared too, but I’m not sure if it’s the best course of action to stay on this one and be always stuck on the same loop. I prefer to see if it works, if not I can always go back.
make sure your pdoc listens to you if you have problems on the new med. mine didn’t listen to me, neither one did and I was once put in a regular hospital with stomach cramps and vomiting and the second one I was manic and highly suspicious of everyone.
by the way love the new picture.
I think it will be okay My pdoc is very cautious.